# SDR USAA920081964

- Difficulty date: October 24, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 68,469 hours, 42,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX RON MAJOR REPAIR NR 4427814 CRACK IN LT FUSELAGE AFT OF EMERGENCY EXIT LIGHT AFT OF WING TO BODY FAIRING.  REPAIRED LT FUSELAGE AFT OF EMERGENCY EXIT LIGHT IAW SRM 53-00-01-2R.
